@article{MZM_2015_98_6_a17,
author = {S. F. Chichoyan},
title = {Smoothness of {Solutions} of the {Dirichlet} {Problem} for the {Biharmonic} {Equation} in {Nonsmooth} {2D} {Domains}},
journal = {Matemati\v{c}eskie zametki},
pages = {952--954},
year = {2015},
volume = {98},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2015_98_6_a17/}
}
S. F. Chichoyan. Smoothness of Solutions of the Dirichlet Problem for the Biharmonic Equation in Nonsmooth 2D Domains. Matematičeskie zametki, Tome 98 (2015) no. 6, pp. 952-954. http://geodesic.mathdoc.fr/item/MZM_2015_98_6_a17/
[1] O. A. Oleinik, G. A. Iosifyan, Sib. matem. zhurn., 19:5 (1978), 1154–1165 | MR | Zbl
[2] O. A. Oleinik, G. A. Iosifyan, I. N. Tavkhelidze, Tr. MMO, 42, Izd-vo Mosk. un-ta, M., 1981, 160–175 | MR | Zbl
[3] O. A. Oleinik, V. A. Kondratev, I. Kopachek, Differents. uravneniya, 17:10 (1981), 1886–1899 | MR | Zbl
[4] V. A. Kondratiev, O. A. Oleinik, Proc. Roy. Soc. Edinburgh Sect. A, 93 (1983), 327–343 | DOI | MR | Zbl
[5] V. A. Kondratev, I. Kopachek, D. M. Lekveishvili, O. A. Oleinik, Sovremennye problemy matematiki. Differentsialnye uravneniya, matematicheskii analiz i ikh prilozheniya, Tr. MIAN SSSR, 166, 1984, 91–106 | MR | Zbl
[6] A. A. Konkov, Matem. sb., 184:12 (1993), 23–52 | MR | Zbl
[7] O. A. Matevosyan, Differents. uravneniya, 34:6 (1998), 806–811 | MR | Zbl
[8] O. A. Matevosyan, Matem. zametki, 70:3 (2001), 403–418 | DOI | MR | Zbl
[9] O. A. Matevosyan, Russ. J. Math. Phys., 21:1 (2014), 130–132 | DOI | MR | Zbl
[10] S. F. Chichoyan, UMN, 41:2 (1986), 211–212 | MR | Zbl
[11] S. F. Chichoyan, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 1988, no. 1, 82–84 | MR | Zbl